Lancaster EPrints

Fluctuations and the energy-optimal control of chaos.

Khovanov, I. A. and Luchinsky, D. G. and Mannella, R. and McClintock, Peter V. E. (2000) Fluctuations and the energy-optimal control of chaos. Physical Review Letters, 85 (10). pp. 2100-2103. ISSN 1079-7114

Full text not available from this repository.

Abstract

The energy-optimal entraining of the dynamics of a periodically driven oscillator, moving it from a chaotic attractor to a coexisting stable limit cycle, is investigated via analysis of fluctuational transitions between the two states. The deterministic optimal control function is identified with the corresponding optimal fluctuational force, which is found by numerical and analog simulations.

Item Type: Article
Journal or Publication Title: Physical Review Letters
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 31906
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 11:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/31906

Actions (login required)

View Item